schliessen

Filtern

 

Bibliotheken

3.

Some identities of Bell polynomials
by Kim, Dae

Science China Mathematics, 2015, Vol.58(10), pp.1-10

6.

Some identities of Eulerian polynomials arising from nonlinear differential equations
by Kim, Taekyun

Iranian Journal of Science and Technology, Transactions A: Science, 2018, Vol.42(3), pp.1357-1362

7.

Generalized Boole numbers and polynomials
by Kim, Dae

Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales, Sep 2016, Vol.110(2), pp.823-839

9.

Symmetry identities of q -Bernoulli polynomials of the second kind
by Kim, Dae

Indian Journal of Pure and Applied Mathematics, 2015, Vol.46(1), pp.85-90

10.

Differential equations associated with Catalan–Daehee numbers and their applications
by Kim, Taekyun

Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 2017, Vol.111(4), pp.1071-1081

11.

On degenerate Bell numbers and polynomials
by Kim, Dae

Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 2017, Vol.111(2), pp.435-446

12.

Some Identities of Carlitz Degenerate Bernoulli Numbers and Polynomials
by Kim, Taekyun

Iranian Journal of Science and Technology, Transactions A: Science, 2017, Vol.41(3), pp.749-753

19.

Differential Equations Associated with Degenerate Cauchy Numbers
by Kim, Taekyun

Iranian Journal of Science and Technology, Transactions A: Science, 2019, Vol.43(3), pp.1021-1025

20.

Degenerate central Bell numbers and polynomials
by Kim, Taekyun

Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 2019, Vol.113(3), pp.2507-2513

12

Recommended databases

Find more Articles matching your search terms in these recommended databases.

Filter electronic articles 26 Hits

Remove Filters